# SDR SWAA2022020935564

- Difficulty date: February 21, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT FLAP TRACK FAIRING 542BB (#3) FASTENER HOLES FOR SEAL RETAINER ARE ELONGATED. / REPAIRED FLAP TRACK FAIRING 542BB #3 FASTENER HOLES FOR SEAL RETAINER IAW SRM-57-53-70-01-3/SRM-51-70-04-2R-9 INSTALLED NEW SEAL RETAINER IAW SRM-57-53-70-2R-2. RESTORED TOP COAT FINISH IAW SRM 57-53-70-2R-2
